How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
Type Your Medical Question Here...
Dr. Robert is online now
A new question is answered every 9 seconds

recent poor balance. cause ?

This answer was rated:

recent poor balance. cause ?
Welcome to and thank you for your question.
I'm so sorry to hear of your discomfort. I will do whatever I can to help answer your questions .First I need a little more information-

Do you have dizziness with change in head positions?
Do you have problem with balance through out the day?
What is your blood pressure level?
Do you have any ear disorder?
How long has this been going on for?
Are you suffering from any medical condition or on any medication ?

Kind Regards,
Dr. Robert

Customer: replied 3 years ago.

no dizziness at all.

No Various times



no ear disorder.


6 weeks


type 1 diabetic


frequent need to urinate caused by radiaton for prostate cancer. controlled somewhat by medication.


Dear Customer, Thanks for providing quick additional information.
I'm so sorry to hear of your discomfort.

It can due to any of these possibilities-
-Neurological conditions
-Thyroid disorder
-Inner ear issue (the inner ear is responsible for balance ) like Ménière disease.
-Changes in blood pressure level.
The balance problem could be due to inner ear disorders like Meniere's disease which is common in people of your age.

A thorough clinical examination, tests should be done for precise diagnosis.
Sometimes it can be due to problem related with heart rhythm or brain problem but usually less often.

I would recommend you to firstly consult your primary doctor, then probably ear nose and throat doctor for diagnosis. If required they may refer you to Neurologist for clinical evaluation.
For the time, you can take Tab. Dimenhydrinate(Dramamine), it is OTC drug.

I would recommend that you start with your primary doctor for evaluation and get it managed.

Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Dr. Robert and 5 other Medical Specialists are ready to help you